# SDR UIEA2021031400546

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,542 hours, 23,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Part number: AS0021
- Condition: Broken
- Location: Contaminate Bag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVSAX CONTAINMENT BAG VACUUM SEAL BROKEN AFT L/H CLOSET( REMOVED & REPLACED AVSAX CONTAINMENT BAG AS REQUIRED PER AMM 25-64-00. CK'D OK. )
